MathSciNet Relay Station
MathSciNet bibliographic data
MR2383521 (2008k:58056) 58J35 (47D60)
Yang, Dachun; Zhou, Yuan Non-Gaussian upper estimates for heat kernels on spaces of homogeneous type. Proc. Amer. Math. Soc. 136 (2008), no. 6, 2155–2163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement